# SDR USAA2011053100015

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 35,895 hours, 12,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - LENS MISSING ON EMERGENCY EXIT LIGHT ROW 5LT.  MAINTENANCE INSTALLED LENS ON EMERGENCY EXIT LIGHT ROW 5LT.
